# SDR 95ZZZX4245

- Difficulty date: July 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N980HA
- Make and model: Dhav DHC8102
- Aircraft serial: 376
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Relay
- Part number: YD4N
- Condition: Failed
- Location: Gear Door Lights
- Part time: 3,745 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GON/BWI - FLT 3157 - ON GEAR RETRACTION, ALL 3 GEAR DOOR LIGHTS STAYED ON.  AFTER CYCLING THE GEAR, THE LIGHTS GO OUT. AIRCRAFT CONTINUED ON TO BWI WITHOUT INCIDENT.  REMOVED AND REPLACED 3261-K9 AND 3261-K11 RELAYS.  REFERENCE CONTROL NR 4246.
